# SDR TRBA2009022

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,815 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ILLUMINATES IN ARMED POSITION.  TURNING THEM OFF THEN ARMING RESETS THE LIGHTS TEMPORARILY.  PERFORMED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM.  OPERATED SEVERAL TIMES IAW AMM NR 33-50-00-OPT-10000.
